# SDR ABXA050035

- Difficulty date: February 22, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 47,537 hours, 37,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 5831
- Condition: Discharged
- Location: Emergency Light
- Part time: 768 hours, 700 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT WOULD NOT TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES IAW DC-9 AMM 33-53-00.  OPS CHECKED GOOD.
